# SDR DL76S011808

- Difficulty date: November 14, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 44,685 hours, 21,148 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

ON CLIMBOUT APPROX 5 MIN AFTER T/O, F/A'S REPORTED STRONG ODOR/FUMES HOT SMELL IN MID CABIN AREA.  UPON TURNING OFF RT PACK SMELL WENT AWAY.  RECYCLED RT PACK AND HOT SMELL RETURNED.  RETURNED TO ATL.  MTC IN PROGRESS.  REPLACED RT ENG HPSOV AND CONTROLLER PER M/M.  BOTH CHECK GOOD.  RAN BOTH PACKS O OF ENG AIR AT HIGH POWER.  NO SMELLS/FUMES NOTED.  OK FOR SERVICE.
